So me and my boyfriend had protected sex 12 days ago and the condom broke, he pulled out right away. I had recently been on birth control, but not for long, i stopped midway which messed up my cycle, and we had sex when (if I'm going by the new cycle) i should have ovulated. So my body was already messed up as it was, but a day and a half after that I took plan B, and everything has been fine and dandy, minus some nausea and breast tenderness LATELY. I didn't get any symptoms until a couple days after I took it, and today, I noticed some spotting. My period is technically due in 5 days so I'm kind of freaking out because I don't know if plan B didn't work and I am pregnant, or if this is a combined side effect of my stress, plan B and birth control. If anyone has any comments on this it would be super much appreciated because I cannot deal with being pregnant.
Posts: 2 | From: Canada | Registered: May 2012
| IP: Logged |
Volunteer Assistant Director
Member # 90293
Plan B can definitely alter cycles for a few months. And, as you pointed out, stres can also impact cycles.
If you're feeling like you need some reassurance, you can take a pregnancy test 14 days after the risk occurred.
Nothing you're saying here though is setting off alarm bells. You and your boyfriend reacted right away when the condom broke, and you took emergency contraception.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.